... withdrawals and last night I felt sick riding passenger in the car and vomited. Now this morning I took my dose and I am feeling nauseated and I vomited. Can anyone tell me why this is? I don't even vomit with normal withdrawal from opiates?? I was taking between 7 and 15mg roxi every 4-6 hours
As long as you waited the proper amount of time before starting the Suboxone, then I suspect you are experiencing common side effect of the Suboxone. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Suboxone:
Chills; constipation; diarrhea; dizziness; drowsiness; flushing; headache; nausea; sleeplessness; stomach pain; sweating; vomiting; weakness.
Give it some time and hopefully this will resolve itself. If not, please consult the doctor.
Amber, if you switched from methadone, took the subs a bit early, or were placed on the films, any of these could have produced the nausea and/or vomiting. Do call your doctor as soon as he/she is in the office. If you switched from methadone or took the subs earlier than 24 hours from your last dose of opiate, see if the doc will ok subutex for a few weeks, until all the methadone had had time to recede from the brain. If you are on the new films, many people do have some trouble on the films and the complaints vary as to how it is affecting each person.Also, there is a short adjustment period when starting subs for some people, I am one who had this for about 2 weeks, I didn't have nausea, i just felt very odd, it did go away, but I also told my doctor, just to be on the safe side.
There are a couple of great Youtubers on Youtube.com that explain alot about suboxone, you can go to YouTube.com and look for vids by SuboxDoc and Maple2609, they handle all kinds of questions about it and both make it easy to understand. Try Watching SuboxDoc's 2 part video on how suboxone works to heal the brain, it is marvelous and easy to understand and Maple2609 explains why someone should be on subs in a very positive light. Both of these gentlemen have actually been on subs, so, you just feel more at home with them. Hope you feel better soon. Pattishan
Hey amber, im also a new suboxone user too. I dont have a lot of experience with it but i do know if your not sick enough before you take the 1st dose of subx it will make you sick. They told me to wait as long as i could in the withdrawl before taking it, so i waited out the 1st round of minor symptoms... yawning,eye watering, sneezing, goosebumps, hot and cold flashes, and then when the sweating and restless legs hit i took the suboxone and within 20 min i was about 80% better. I dont know if what ur goin thru could be a side effect, but my doc told me if you dont get sick within half an hour of taking it-you wont get sick. So it sounds like if you didnt wait long enough for the withdrawl to progress, the subx will not work right and could be makin u sick
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2009 • 3 answers
I started suboxone yesterday, I felt bad yesterday and today Im still tired and in pain . will this?
Posted 4 Sep 2009 • 2 answers
I just started suboxone yesterday,i take one 8 mg tab and a half. I still dont feel quite right.does
Posted 5 Nov 2009 • 1 answer
Posted 21 Nov 2009 • 1 answer
Started Belviq yesterday after lunch felt great! However, later on in the evening I had chills along
Posted 10 Jan 2014 • 1 answer